Moderator: Steering Committee
- Posts: 87
- Joined: 07 Mar 2013 11:22
I have been self medicating for the last two years and at the start was on 400mcg of Darbepoietin and 263 mcg GCSF, at first my HGB went up to 14 so went from weekly to fortnightly but then it became to low so went back to weekly and then in November 2012 it was put up to 500mcg weekly which is the highest dosage I can safetly take. My hgb in January was 9.9 then in February 9.1 then April 8.4. which for me is too low as I do feel tired, and am wondering why when I am on a high dose its not staying higher, these of course are questions I will be asking when I am up again in 2 months at Kings and will be interested to see what it is then.
Has anyone else experienced being on Dabepoietin and this happening, would be interested to hear from anyone who has. I know I am one of the lucky ones and it may be that I just have to manage the tiredness, as I was told "don't do too much and don't do too little" which I try to do.
Best regards to you all Christina
Users browsing this forum: No registered users and 1 guest